# SDR SWIA200312424

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 25,470 hours, 22,251 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0276
- Condition: Malfunctioned
- Location: Spoilerons
- Part time: 10,068 hours, 8,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE. REMOVED AND REPLACED LEFT OUTBOARD SPOILERON PCU IAW 27-62-01. OPS AND LEAK CHECKS GOOD.
